MathSciNet Relay Station
MathSciNet bibliographic data
MR477158 (57 #16701) 32G05
Hamilton, Richard S. Deformation of complex structures on manifolds with boundary. I. The stable case. J. Differential Geometry 12 (1977), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement